A subscription is required to access this article.
We provide some versions of the Zaremba–Hopf–Oleinik boundary point lemma for general elliptic and parabolic equations in divergence form under the sharp requirements on the coefficients of equations and on the boundaries of domains.
Cite this article
Darya E. Apushkinskaya, Alexander I. Nazarov, On the Boundary Point Principle for divergence-type equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 30 (2019), no. 4, pp. 677–699DOI 10.4171/RLM/867